# SDR USAA070201

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: 727b S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727B S-8R CRACKED.  REMOVED DAMAGE & INSTALLED DOUBLERS PER TR 53-10-20E, DEFECT SIZE: .500 INCH.
